# SDR USAA01933

- Difficulty date: August 1, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N672UW
- Make and model: Airbus A330-323
- Aircraft serial: 333
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 23098023
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO LEFT ENGINE NOSE COWLING.  DURING PILOT WALKAROUND FOUND A 12 INCH CRACK 99 INCHES FROM GROUND AND A 5 INCH CRACK 61 INCHES FROM GROUND ON LEFT SIDE OF THE LEFT ENGINE NOSE COWLING.  COWLING REMOVED AND REPLACED WITH LIKE PART IAW 71-61-401 S/N OFF 771001-AH0155 S/N ON 771001-000133. (M)
